MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 8MM X 35CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 8MM X 35CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLF180835
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, race, and ethnicity was not reported.Date of event: the date of the event was not reported.Procode: krd/hcg.The lot number was not reported.Initial reporter postal code: (b)(6).Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.This is one of three products involved with the complaint and the associated manufacturer report numbers are 3008114965-2022-00012, 3008114965-2022-00013.
 
Event or Problem Description
As reported via the aaa study, an (b)(6) male patient (subject (b)(6)) with a past medical history of hypertension, dyslipidemia, and smoking (previous) underwent endovascular coil embolization of an infrarenal 50mm abdominal aortic aneurysm (aaa) and experienced type ii target vessel endoleak 237 days after the procedure.The study procedure was initial abdominal endovascular aneurysm repair (evar).The etiology of the aaa was atherosclerosis.Stent graft used was a gore excluder aaa-endoprosthesis.A total of three spectra deltafill18 coils were implanted at the internal iliac artery (iia).Fluoroscopy time was 97.6 minutes.The coil embolization was deemed successful.There were no procedural complications.The patient was hospitalized nine days.The complaint coil remains implanted and is thus not available for evaluation.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) a supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported via the aaa study, an 84-year-old male patient (subject (b)(6)) with a past medical history of hypertension, dyslipidemia, and smoking (previous) underwent endovascular coil embolization of an infrarenal 50mm abdominal aortic aneurysm (aaa) and experienced type ii target vessel endoleak 237 days after the procedure.The study procedure was initial abdominal endovascular aneurysm repair (evar).The etiology of the aaa was atherosclerosis.Stent graft used was a gore excluder aaa-endoprosthesis.A total of three spectra deltafill18 coils were implanted at the internal iliac artery (iia).Fluoroscopy time was 97.6 minutes.The coil embolization was deemed successful.There were no procedural complications.The patient was hospitalized nine days.The complaint coil remains implanted and is thus not available for evaluation.No further information was provided.The device remains implanted; therefore, no further investigation can be performed.The manufacturing record evaluation (mre) cannot be performed due to the lot number was not provided.Aneurysm recanalization is a known potential adverse event associated with coil embolization procedures.Review of the available information suggests that patient and procedural factors may have contributed to the reported event.There is no indication that the coils malfunctioned or that the event is related to a device design or manufacturing issue.This condition may require additional intervention or retreatment or can be reasonably expected to result in medical or surgical intervention, including hospitalization, and the relationship of the coils to the event cannot be excluded.The file will be re-reviewed if additional information is received at a later date.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
DELTAFILL18 8MM X 35CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
9497898687
MDR Report Key13203942
Report Number3008114965-2022-00014
Device Sequence Number20317038
Product Code KRD
UDI-Device Identifier10886704077220
UDI-Public10886704077220
Combination Product (Y/N)N
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDLF180835
Device Catalogue NumberDLF180835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2021
Supplement Date Received by Manufacturer01/11/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTAFILL18 10MM X 40CM; DELTAFILL18 4MM X 15CM
Patient Age84 YR
Patient SexMale